# SDR 04FDEA03192

- Difficulty date: November 18, 2004
- Submitted: November 23, 2004
- Operation: Air carrier
- Aircraft: N408FE
- Make and model: Airbus A310
- Aircraft serial: 257
- Aircraft time: 32,233 hours, 27,830 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, NOSE GEAR AMBER "DOOR" WARNING LIGHTS (FWD AND OVERHEAD) REMAINED ON FOLLOWING GEAR RETRACTION.  NO EXCESSIVE NOISE OR VIBRATION OBSERVED.  WHEN GEAR WAS EXTENDED AGAIN, "DOOR" LIGHT REMAINED ON (BOTH FORWARD AND OVERHEAD INDICATIONS) RETURNED TO IND.  REMOVED AND REPLACED RT NLG DOOR UPLOCK ASSY IAW A310-200 MM 32-31-14, SYS OPS OK, A/C OK 4 FLT RII:377762.  PREMATURE REMOVAL/INSTALLATION OFF MFG A25431001POS RT SRL M579, ON MFG A25431001-2, SRL U1606 TAG 609521.
